Chair of Applied Mathematics (170)
Organisational unit: Chair
Research output
- Published
Simulationsbasierte metaheuristische Optimierung eines realen Auftragsreihenfolgeproblems
Kamhuber, F. F., 2010Research output: Thesis › Master's Thesis
- Published
Some approximation results for mild solutions of stochastic fractional order evolution equations driven by Gaussian noise
Fahim, K., Hausenblas, E. & Kovács, M., 2022, In: Stochastics and Partial Differential Equations: Analysis and Computations. 2022, 11, p. 1044-1088 45 p., 11.Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
Some qualitative properties of the solutions of the Magnetohydrodynamic equations for nonlinear bipolar fluids.
Razafimandimby, P., 2014, In: Acta Applicandae Mathematicae.Research output: Contribution to journal › Article › Research › peer-review
- Published
Some results on the penalised nematic liquid crystals driven by multiplicative noise: weak solution and maximum principle
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P. A., 24 Jan 2019, In: Stochastics and partial differential equations : analysis and computations.Research output: Contribution to journal › Article › Research › peer-review
- Published
SPDEs driven by Poisson random measure with non Lipschitz coefficients: existence results
Hausenblas, E., 2007, In: Probability theory and related fields.Research output: Contribution to journal › Article › Research › peer-review
- Published
SPDE's with infinity copula
Simonov, I., 2014.Research output: Contribution to conference › Poster › Research › peer-review
- Published
Stochastic Burgers equation with polynomial nonlinearity driven by Levy process
Hausenblas, E., 2013, In: Communications on Stochastic Analysis. 7, p. 91-112Research output: Contribution to journal › Article › Research › peer-review
- Published
Stochastic convolutions driven by martingales: maximal inequalities and exponential integrability
Hausenblas, E., 2008, In: Stochastic analysis and applications .Research output: Contribution to journal › Article › Research › peer-review
- Published
Stochastic nonparabolic dissipative systems modeling the flow of liquid crystals
Hausenblas, E. & Razafimandimby, P., 2014.Research output: Contribution to conference › Poster › Research › peer-review